# SDR IPXA2016021199247

- Difficulty date: January 18, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 15,958 hours, 10,236 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C5Y,  MAIN CABIN LT SIDE FLOORBEAM, CROSSBEAM CRACKED FRAME 79 Y1580. REPAIRED IAW EO A300-5310-59656-B.
